# SDR CALA2015022000116

- Difficulty date: February 18, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N75410
- Make and model: Boeing 737924
- Aircraft serial: 30127
- Aircraft time: 41,471 hours, 16,700 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A40012
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STAB LOWER INSPAR SKIN HAS A .500 CRACK INDICATION LOCATED AT STAB STATION 138.70, 10 INCHES FWD OF REAR SPAR.  REPAIRED IAW SRM 55-10-01 REP 11 REF NR 9723258.L  BOTH LOCATIONS SUPPORTED BY ONE COMMON DOUBLER.  INSP THRESHOLD AT 56000 FLIGHT CYCLES AFTER INSTALLATION.  FOLLOWED BY REPEAT INSP`S EVERY 9000 FLIGHT CYCLES BY DVI & LFEC.
